# SDR VNAA2016040100007

- Difficulty date: April 1, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 29,090 hours, 29,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE COMPLIED WITH OUT STATION INSPECTION AND TROUBLESHOT EMERGENCY LIGHTS AT SEATS 1 TO 4.  MAINTENANCE R & R LIGHT STRIP AND CONNECTORS AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
